# SDR SIMA201108101

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 16,991 hours, 15,001 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FOR FLIGHT 3623 THE CREW REPORTED TWO PASSENGERS SMELLED SMOKE ON THE TAXI OUT.  THE COCKPIT CREW AND FLIGHT ATTENDANT DID NOT DETECT ANY ODORS.  THE CREW ELECTED TO RETURN TO THE BLOCK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF AIR DISTRIBUTION SYSTEM.  NO ODORS NOTED, THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 21-20-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
